# SDR REXA2021122001149

- Difficulty date: November 1, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL DD6 IS CORRODED.	C/A: REMOVED CORRODED PASSENGER DOOR INTERCOSTAL DD6 AND INSTALLED NEW SERVICABLE INTERCOSTAL IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
